• Size

    2 fl oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: For children. Acetaminophen oral suspension. Pain reliever-fever reducer. Infants. Ibuprofen free. Alcohol free. Aspirin free. 160 mg per g ml. Simple Measure: See label booklet for more information. Use only enclosed syringe. See new warning. Tylenol: heritage of care; history of relief. Snap this code or text TYBaby to 87715. Msg & data rates may apply. Text help for help. Text stop for stop. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450186607

    SKU/UPC

    30045018660

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    2 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346451

    SKU/UPC

    3680034645

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    3.4 fl oz

    Description

    Other Information: Store at room temperature. Do not use if seal under bottle cap is broken or missing. Misc: Homeopathic Medicine. For kids 0-12 yrs. Effective relief that helps: relieve dry cough; relieve chest congestion; thin and loosen mucus; suppress cough; relieve pain and reduce fever. Safe - no side effects, no drug interaction. Gluten free, dye free, sugar free. Great taste. Trusted by mothers! Safe, effective relief. Visit our website www.kidsrelief.com. (These claims have not been reviewed by the Food and Drug Administration. They are based on traditional homeopathic practice). Product of Canada.

    Identifier

    00778159090615

    SKU/UPC

    77815909061

    Manufacturer

    Homeolab

    Brand

    Kids Relief
  • Size

    4 oz

    Description

    Uses; temporarily: reduces fever, relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache. Other information: each teaspoon contains: sodium 3 mg. Store at 20c (68f- 77f), do not use if printed bottle wrap is broken or missing. Questions or comments? 1-888-423-0139. Important: concentrated infants' drops contain more medicine per drop than children's liquid. Use enclosed dropper only. Do not use other cups or spoons. Fever reducer; pain reliever Aspirin free; ibuprofen free; alcohol free Cherry flavor Quality guaranteed. For ages 2-11 Oral liquid suspension

    Identifier

    00036800357044

    SKU/UPC

    3680035704

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.5 oz

    Description

    Uses: Temporarily: Reduces fever; Relieves minor aches and pain due to the common cold, flu, sore throat, headaches and toothaches. For ages 6 mos. to 23 mos. Lasts up to 8 hours; Alcohol free No high fructose corn syrup; Gluten free Compare to Motrin® Infants' Drops active ingredient+

    Identifier

    00036800057487

    SKU/UPC

    3680005748

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Uses: temporarily: reduces fever; relieves minor aches and pains due to: the common cold, flu, headache, sore throat, toothache Fever Reducer; Pain Reliever Aspirin free; Alcohol free; Ibuprofen free; GLUTEN FREE Pediatrician Preferred Dosing System

    Identifier

    00036800346444

    SKU/UPC

    3680034644

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    2 oz

    Description

    Little Remedies® Natural Berry Flavor Infant Fever + Pain Reliever. Effective for fevers. Infants (2-3 years). Everything they Need. Nothing they Don't.® Acetaminophen 160mg/5ml. Paraben, dye and gluten free. Uses: Temporarily: Reduces fever. Relieves minor aches and pains which may be associated with the common cold, flu, headache, sore throat or toothache. Little Remedies® believes "less is more" and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. No aspirin or ibuprofen. This Little Remedies® product uses our AccuSafe® system to ensure safe and accurate dosing and minimize the risk of accidental ingestion. For accurate dosing, only use the enclosed AccuSafe® syringe and follow all dosing instructions. Questions 1-800-754-8853 Mon.-Fri. 8AM to 8PM EST littleremedies.com. ©2015 Medtech Products Inc., a Prestige Brands Company.

    Identifier

    00756184101766

    SKU/UPC

    75618410176

    Manufacturer

    Medtech Products Inc.

    Brand

    Little Remedies
  • Size

    4 oz

    Description

    When your child has a fever, you know what it’s like to wait it out. Children’s Advil lasts for up to 8 hours with just one dose to reduce fever. This multi symptom fever reducer/pain reliever in an easy-to-take liquid, reduces fever and temporarily relieves aches and pains due to the common cold, flu headaches and toothaches. Active ingredient Ibuprofen (NSAID) is the #1 pediatrician-recommended fever reducer/pain reliever because it reduces fever faster and longer (3). Children’s Liquid Advil is available in fruit, bubblegum, grape, blue raspberry, sugar-free, dye-free berry, and dye-free white grape flavors. This Children’s Advil is suitable for children ages 2-11 – review all labeled directions and warnings prior to administering to children. (1) Based on reducing fever below 100degF(3) Based on lowering fever below 100degF as compared to Children’s Tylenol Includes one 4 fl. oz. bottle of Children’s Advil Suspension Dye-Free, white grape-flavored liquid fever medicine Children’s Advil reduces fever fast (1) and provides up to 8 hours of long lasting relief with just one dose Multi symptom pain medicine temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headaches and toothaches Children’s Advil comes in an easy-to-take liquid suspension formula Active ingredient: Ibuprofen 100mg fever reducer/pain reliever (NSAID) per 5mL; suitable for children ages 2-11

    Identifier

    00305730290302

    SKU/UPC

    30573029030

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    4 oz

    Description

    Antihistamine cough-suppressant, nasal decongestant, cough relief, runny, stuffy nose, itchy throat. This product line of cold, cough, & allergy medicines offers: symptom-specific relief, great flavors children love, free dosage cup (enclosed) alcohol-free products. Grape flavor See new formula

    Identifier

    00036800223547

    SKU/UPC

    3680022354

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.85 fl oz

    Description

    Homeopathic medicine. For kids 0-9. Fast acting, effective relief that helps: Soothe gum pain, reduce restlessness, irritability and agitation, relieve diarrhea. Safe - no side effects, no drug interaction. Dye free, sugar free. Great tasting orange flavor. Homeopathic medicine. Free dropper. Trusted by mothers! Safe, effective relief. No side effects. Great taste. This product is manufactured according to the Homeopathic Pharmacopoeia of the United States (HPUS). Product of Canada.

    Identifier

    00778159090608

    SKU/UPC

    77815909060

    Manufacturer

    HEB

    Brand

    Kids Relief
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    0.5 fl oz

    Description

    Other Information: One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 6-23 months. Ibuprofen 50 mg fever reducer/pain reliever (NSAID) per 1.25 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Child-resistant safety cup. For most recent product information, visit www.Advil.com. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

    Identifier

    00305730191203

    SKU/UPC

    30573019120

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    4 fl oz

    Description

    Other Information: Each 5 ml (1 tsp) contains: sodium 14 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents are used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Non-drowsy. Phenylephrine HCl oral solution. Nasal decongestant. Relief of stuffy nose; sinus pressure. Berry flavor liquid. Alcohol & sugar free. 2.5 mg per 5 ml. How can we help? 1-877-895-3665; sudafed.com. Questions or comments? Call 1-888-217-2117 (toll-free) or 215-273-8755 (collect). Tips for relieving stuffy nose symptoms. Make sure they drink lots of fluids, especially warm drinks. Show them how to breathe in moist air from a hot shower, humidifier or vaporizer. When treating your child's symptoms, be sure to use the dosing cup to properly dose medication. Active ingredient made in Germany.

    Identifier

    00300450537041

    SKU/UPC

    30045053704

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    4 fl oz

    Description

    Other Information: Each 5 mL (1 tsp) contains: sodium 2 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton tape imprinted Tylenol or bottle wrap imprinted Tylenol is broken or missing. Misc: Ages 2-11. Acetaminophen. Pain reliever-fever reducer. See new warning. Ibuprofen free. Alcohol free. Aspirin free. Heritage of care. History of relief. How can we help? 1-800-458-1635. Questions or comments? Call 1-800-458-1635 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com. Care to recycle. Pediatricians recommend Children's Tylenol for pain relief. Relied on by moms for over 50 years. Important: Please see dosing chart or ask a doctor for your child's correct dose.

    Identifier

    00300450296047

    SKU/UPC

    30045029604

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    0.5 fl oz

    Description

    Saline spray/drops + nasal aspirator. For noses. Helps newborns + infants breathe easier. No side effects. Pediatrician recommended. Everything they need. Nothing they don't. When nasal congestion causes breathing discomfort for your baby and prevents nursing or sleeping, these items can help. The Little Remedies Stuffy Nose Kit includes our soft, flexible angled tip medical grade nasal aspirator and non-medicated saline spray/drops which, when used in combination, can help to alleviate your child's breathing discomfort. Little Remedies Nasal Aspirator has been specially designed for newborns and infants. Its unique, soft, flexible angled tip allows you to safely remove excess mucus and nasal discharge from your baby's tiny nasal passages allowing him/her to breath easier. Saline Spray/Drops is non-medicated and can be used as often as needed without the worry of any harmful side effects or drug interactions. It's specially buffered formula is alcohol free and will not sting or burn delicate nasal membranes and has a baby-size applicator tip. Works great on adult size noses too! Saline Spray/Drops moisturizes nasal passages that are dry, irritated, or crusty due to low humidity, heated environments, air travel, allergies or colds. It also helps loosen mucus secretions to aid aspiration and removal from nose and sinuses allowing for easier breathing. For newborns/infants this can be assisted with the use of our specially designed soft, flexible angled tip nasal aspirator. Questions? 1-800-754-8853. Mon.-Fri. 8 am to 8 pm EST. LittleRemedies.com. Everything they need. Nothing they don't. Stuffy Nose Kit: Little Remedies believes less is more and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. Same trusted product great new look! I use this product with my little one. It really helps clear his nose. Its is safe and easy to use! Jo - Pomona, NY. We value your opinion: Visit LittleRemedies.com/Products to review any one of our products! No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. LittleRemedies.com. Facebook. Made in USA. Nasal Aspirator made in China.

    Identifier

    00756184121412

    SKU/UPC

    75618412141

    Manufacturer

    Medtech Products

    Brand

    Little Remedies